# SDR DALA2017051603905

- Difficulty date: May 10, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-800
- Aircraft serial: 39624
- Aircraft time: 8,861 hours, 6,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ZEE STRINGER 25R, LOCATED BETWEEN BS 727 & 767 AT AFT CARGO BAY.  MAINTENANCE REPLACED THE SUPPORT ZEE IAW SRM 51-40-02,  51-10-02 ITEM 9, AND DWG 146A7500.
